Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Need a medication to remove the acne scars from face

I am 19 years old. I used a fairness cream a little while back. After withdrawl, I noticed my skin going back to its former complexion and acne appearing. My skin is now very thin in the cheek area and blushes very easily. Please suggest an ointment/cream which can help me eradicate my acne scars and also improve my complexion. Thank you in advance.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, Thanks for posting your query
you seem to have used a steroid based cream which can lead to thinning of skin
You may take the following treament for scars and improvement of complexion:
Use a glycolic acid containing face wash like melawash twice a day
Koic acid cream at night
a sunscreen with UVA and UVB protection during the day
however the scars can not be eradicated by using only creams

Meet a doctor for examination and other cosmetic procedures for scar reduction

Hope this helps you

Answered: Sun, 24 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor